Differential and Integral Equations

Time decay of small solutions to quadratic nonlinear Schrödinger equations in 3D

Nakao Hayashi, Tetsu Mizumachi, and Pavel I. Naumkin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study large time asymptotic behavior of small solutions to the quadratic nonlinear Schrödinger equation \begin{equation} \begin{cases} i\partial _{t}u+\frac{1}{2}\Delta u=\lambda u^{2}+\mu \overline{u}^{2},\text{ }(t,x)\in {\mathbf{R}}\times {\mathbf{R}}^{3}, \\ u(0,x)=u_{0}(x),\text{ }x\in {\mathbf{R}}^{3}, \end{cases} \tag*{(0.1)} \end{equation} where $\lambda$, $\mu\in\mathbf{C}$. We prove the $\mathbf{L}^{p}(2\leq p\leq \infty )$ - time decay estimate of solutions \begin{equation*} \big\| u ( t ) \big\| _{\mathbf{L}^{p}}\leq C\big( 1+ | t | \big) ^{-\frac{3}{2}\big( 1-\frac{2}{p}\big) }\big( \left\| u_{0}\right\| _{3,0}+\left\| u_{0}\right\| _{1,2}\big) \end{equation*} under the condition that $u_{0}\in \mathbf{H}^{3,0}\cap \mathbf{H}^{1,2}$ is sufficiently small, where \begin{equation*} \mathbf{H}^{m,k}=\left\{ \phi \in \mathbf{L}^{2}:\big\| \phi \big\| _{m,k}\equiv \big\| \langle x\rangle ^{k}\langle i\nabla \rangle ^{m}\phi \big\| _{\mathbf{L}^{2}} <\infty \right\} \end{equation*} is the weighted Sobolev space and $\langle x\rangle =\sqrt{1+x^{2}}$.

Article information

Source
Differential Integral Equations, Volume 16, Number 2 (2003), 159-179.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060682

Mathematical Reviews number (MathSciNet)
MR1947090

Zentralblatt MATH identifier
1031.35134

Subjects
Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]
Secondary: 35B40: Asymptotic behavior of solutions 81Q05: Closed and approximate solutions to the Schrödinger, Dirac, Klein- Gordon and other equations of quantum mechanics

Citation

Hayashi, Nakao; Mizumachi, Tetsu; Naumkin, Pavel I. Time decay of small solutions to quadratic nonlinear Schrödinger equations in 3D. Differential Integral Equations 16 (2003), no. 2, 159--179. https://projecteuclid.org/euclid.die/1356060682


Export citation